# SDR SWAA2015111446011

- Difficulty date: November 3, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 62,211 hours, 49,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM CTR WING BOX WEB CRACKED, BETWEEN BS 698 - 717, LBL 24.8.  REPAIRED WEB IAW EA.
